# SDR COMA0560794

- Difficulty date: December 31, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100464
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT WING PLANK, FUEL BOOST PUMP CUT-OUT LANDING CORRODED.  REPAIRED RT AFT WING PLANK FUEL BOOST PUMP CUT-OUT LANDING BY BLENDING DAMAGED AREA, PERFORMED EDDY CURRENT, ROTO PEEN AND APPLIED PROTECTIVE TREATMENT AND FINISH IAW BOMBARDIER EO 601R-57-7968.
